JournalsprimsVol. 9, No. 2pp. 325–396

On Besov Spaces and Sobolev Spaces of Generalized Functions Defined on a General Region

  • Tosinobu Muramatu

    Chuo University, Tokyo, Japan
On Besov Spaces and Sobolev Spaces of Generalized Functions Defined on a General Region cover
Download PDF

Cite this article

Tosinobu Muramatu, On Besov Spaces and Sobolev Spaces of Generalized Functions Defined on a General Region. Publ. Res. Inst. Math. Sci. 9 (1973), no. 2, pp. 325–396

DOI 10.2977/PRIMS/1195192564